# SDR FDEA2020062541338

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 113N720811
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON OB BALANCE ARM ASSY HAS CORROSION.  REMOVED AND REPLACED BALANCE WEIGHT PER SRM 51-40-01.
